rickf 16/04/18
Last reply 2 months ago
Follow up to lyrica 911 beware !!!!!!!!!

Well had t-spine MRI and not very good news. I have found out that my lyrica adverse reaction has caused some serious problems. I now have ulcer in my small intestine. I also have a cyst on both kidneys and one on my liver. Worst of all my right kidney has now failed and is atrophic. I had the same MRI last january2017 and my organs were perfectly fine. Lyrica has defineately caused these problems for sure. Anyone taking lyrica beware of any symptoms that you think could be ms . Symptoms that are dangerous with lyrica may resemble symptoms of ms that aren’t. If you have more gait in leg or foot drop beware,

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
2 months ago

@rickf , I am sorry that you have this to deal with too now. Thanks for sharing your experience and the warning.

Post Comment

You must be logged in to reply to this topic.